• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Should I increase the meds?

Faith198

Faith198

Well-known member
Joined
Mar 30, 2020
Messages
1,125
Location
U.S.
Recently I keep getting these intense like “episodes“ I like to call them. It wakes me up out of my sleep it’s so painful. I’ve been stable for a bit and I always have some lingering depression but I am able to push through it. I have been having a lot of suicidal thoughts that I’m not gonna act on. Self esteem has plummeted. Today all I did was work and do one good thing for myself. Nothing brings me joy like it use to. Does this sound like an off thing or should I increase?

on Prozac 40mg for the last 2 years for generalized anxiety disorder, depression, and panic attacks
 
bpd2020

bpd2020

Well-known member
Joined
May 25, 2020
Messages
6,666
Location
England
I would talk to your doctor about increasing the dose. I do find that after a while it can be beneficial to have an increase. You may also feel depressed due to starting therapy. An increase in the prozac could be beneficial for that too.
 
Faith198

Faith198

Well-known member
Joined
Mar 30, 2020
Messages
1,125
Location
U.S.
I would talk to your doctor about increasing the dose. I do find that after a while it can be beneficial to have an increase. You may also feel depressed due to starting therapy. An increase in the prozac could be beneficial for that too.
I didn’t even think of that tbh, that’s a smart thing to bring up. I have to wait til the end of September for a med appointment, so I’m just trying to get through this. It’s rough ngl. I just seem to randomly crash when nothing bad is going on in life
 
J

JCPraha

Well-known member
Joined
Aug 27, 2018
Messages
848
You are already on a fairly high dose of Prozac. It could well be that Prozac is no longer working well for you. Perhaps you should switch to a different antidepressant. It frequently occurs that meds stop working. I would try another antidepressant. There are quite a number of them from which to choose.
 
bpd2020

bpd2020

Well-known member
Joined
May 25, 2020
Messages
6,666
Location
England
You say nothing bad is going on but you have loads going on. You are dealing with therapy, your mothers depression, your own mental health, your job. That is such a lot.
 
Faith198

Faith198

Well-known member
Joined
Mar 30, 2020
Messages
1,125
Location
U.S.
You are already on a fairly high dose of Prozac. It could well be that Prozac is no longer working well for you. Perhaps you should switch to a different antidepressant. It frequently occurs that meds stop working. I would try another antidepressant. There are quite a number of them from which to choose.
Oh god I’m so scared of that tbh bc that would be the 3/4th medication to stop working for me. I’m scared there’s no hope
 
Faith198

Faith198

Well-known member
Joined
Mar 30, 2020
Messages
1,125
Location
U.S.
You say nothing bad is going on but you have loads going on. You are dealing with therapy, your mothers depression, your own mental health, your job. That is such a lot.
well I guess I don’t realize there is stuff going on tbh, it’s really just normal to me anymore. I guess I’m underestimating the impact of it all
 
bpd2020

bpd2020

Well-known member
Joined
May 25, 2020
Messages
6,666
Location
England
Oh god I’m so scared of that tbh bc that would be the 3/4th medication to stop working for me. I’m scared there’s no hope
I looked it up and people can take 60mg. If your doctor thinks it is working then they may agree an increase is an idea.
 
bpd2020

bpd2020

Well-known member
Joined
May 25, 2020
Messages
6,666
Location
England
well I guess I don’t realize there is stuff going on tbh, it’s really just normal to me anymore. I guess I’m underestimating the impact of it all
I can understand it is all normal to you. It is a lot to deal with at once.
 
Faith198

Faith198

Well-known member
Joined
Mar 30, 2020
Messages
1,125
Location
U.S.
I can understand it is all normal to you. It is a lot to deal with at once.
I saw 80 was the highest dose but I am so confused bc I also see 60 lol. I’m just gonna ask if she thinks I should increase. I can’t do this anymore. I‘ve got unhealthy coping mechanisms again and I wanna catch it before it gets worse
 
bpd2020

bpd2020

Well-known member
Joined
May 25, 2020
Messages
6,666
Location
England
I saw 80 was the highest dose but I am so confused bc I also see 60 lol. I’m just gonna ask if she thinks I should increase. I can’t do this anymore. I‘ve got unhealthy coping mechanisms again and I wanna catch it before it gets worse
I also saw 80mg. I could be wrong but I have a feeling it depends on which country you are in. If your doctor wants to increase it then it is worth trying. I am so sorry you have unhealthy coping methods going on. I hope you can bring this up with your therapist. You can also post about it on here but I understand if you prefer not to.
 
P

Prycejosh1987

Well-known member
Joined
Jul 7, 2020
Messages
619
Location
UK
Recently I keep getting these intense like “episodes“ I like to call them. It wakes me up out of my sleep it’s so painful. I’ve been stable for a bit and I always have some lingering depression but I am able to push through it. I have been having a lot of suicidal thoughts that I’m not gonna act on. Self esteem has plummeted. Today all I did was work and do one good thing for myself. Nothing brings me joy like it use to. Does this sound like an off thing or should I increase?

on Prozac 40mg for the last 2 years for generalized anxiety disorder, depression, and panic attacks
You need to find a coping method, and also take on the spiritual man, and battle against negativity. Negativity has one aim to destroy. You and your happiness. Fight back, declare yourself well and question your doubts.
 
Top